Completely Regular Codes Related to Distance Regular Graphs

J. Rifà, J. Pujol

    Research output: Chapter in BookChapterResearch

    Original languageEnglish
    Title of host publicationProceedings of the II International Workshop on Combinatorics, Coding and Graphs
    Place of PublicationCerdanyola del Vallès (ES)
    Pages1-10
    Number of pages9
    Edition1
    Publication statusPublished - 1 Jan 1993

    Cite this

    Rifà, J., & Pujol, J. (1993). Completely Regular Codes Related to Distance Regular Graphs. In Proceedings of the II International Workshop on Combinatorics, Coding and Graphs (1 ed., pp. 1-10).